Linear differential polynomials sharing a set of the roots of unity
Commun. Korean Math. Soc. 2020 Vol. 35, No. 3, 773-787
https://doi.org/10.4134/CKMS.c200008
Published online July 5, 2020
Indrajit Lahiri, Kalyan Sinha
University of Kalyani; A. B. N. Seal College
Abstract : In this paper we consider the uniqueness of meromorphic functions when two linear differential polynomials share a set of values. Our result improves and rectifies a result of An and Khoai.
Keywords : Meromorphic function, linear diferential polynomial, weighted sharing
MSC numbers : 30D35
Downloads: Full-text PDF   Full-text HTML

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd